Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wolfheart

Warm feeling

It seems like whenever it has gotten into the skin, my face feels warm for the rest of the day. Has anyone experienced this? It's annoying me a little! :wall:

Share this post


Link to post
Share on other sites

It seems like whenever it has gotten into the skin, my face feels warm for the rest of the day. Has anyone experienced this? It's annoying me a little! :wall:

Hi

I think your applying too much but I got that too, its actually working anyway and this is the part that turns you red, do use moisturizer.

Hope this helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×